hi every body
its me kadsam i chang my logo because i cant access to my account
today ihave my result in reaf my doc ask me to do monitoring each 15days among 2monthes
here are results
asat 87 iu/ml
load viral more than 44millionui/ml
asat 65 ui/ml
prothrombine 78% (it decrease!
bilibrubine total 13.5umol( <15)
cojuguée 5.8 (< 5
libre 7.7 <10
your opinion please
what should i to do?
and how are they usless transaminases are the tools to know how our liver is functioning!if you mean hbs ag quantity and adn viral it will be done after 2 monthes;but as i read and ask my doc these substances show if our liver is suffering or no espacially alat their augmentation means the destruction of hep cell !am i wrong?
for you what are the tests you do each time?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.